# SDR ARWA20030109

- Difficulty date: January 30, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 65,125 hours, 29,179 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 805008
- Part serial: 101
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING RETRACTED GEAR RED INTRANSIT LIGHT ON FLIGHT ENGINEER PANEL SHOWS RT GEAR DOOR LIGHT ON WITH GEAR DOWN.  ALL INDICATIONS NORMAL. WITH GEAR UP NO FEEL VIBRATION.  RETURNED TO MIA.  REMOVED AND REPLACED PROX SWITCH CARD J-7.  PERFORMED MAIN LANDING GEAR RETRACK SEVERAL TIMES, OPERATIONS NORMAL IAW MM 32-30-00 PG. 501.
